Journal of Mathematical Nanoscience

Publishes quality original research papers and survey articles in applications of mathematics in nanoscience and related areas that are of the highest possible quality. The journal is naturally multidisciplinary, and welcomes submissions across biological, physical, chemical, engineering, algebraic chemical graph theory, combinatorics and computer sciences. Contributions from both academia and industry are equally encouraged. Research papers and review articles are selected through a normal refereeing process by a member of editorial board. It is intended that the journal may act as an interdisciplinary forum for publishing mentioned papers. Papers published in this journal must have a clear connection to above area with non-trivial mathematics.

         The authors have to use the new JMNS style for the final preparation of the accepted manuscript.


Please quote this journal as: J. Math. Nanosci.

Current Issue: Volume 9, Issue 1, June 2019, Pages 1-50 

Central indices energy of special graphs

Pages 1-8

Samira Sabeti; Saeed Mohammadian Semnani

Publication Information


Editor-in-Chief Director-in-Charge Managing Editor Language Editor Technical Editor
Online ISSN

Indexing and Abstracting